MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE; PISTON SYRINGE
Model Number 928856
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ insulin syringe plunger was difficult to move during use.The following information was provided by the initial reporter: consumer reported found packet of 10 syringe with issues 1 syringe plunger sticking.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 1011839.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd¿ insulin syringe plunger was difficult to move during use.The following information was provided by the initial reporter: "consumer reported found packet of 10 syringe with issues 1 syringe plunger sticking.".

Brand Name
BD INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12035459
Report Number1920898-2021-00674
Device Sequence Number3564497
Product Code FMF
UDI-Device Identifier00311917048130
UDI-Public00311917048130
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2026
Device Model Number928856
Device Catalogue Number928856
Device Lot Number1011839
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1